Aarhus University Seal

Bent Ørsted

Real double flag varieties for the symplectic group

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Links

DOI

In this paper we study a key example of a Hermitian symmetric space and a natural associated double flag variety, namely for the real symplectic group G and the symmetric subgroup L, the Levi part of the Siegel parabolic PS. We give a detailed treatment of the case of the maximal parabolic subgroups Q of L corresponding to Grassmannians and the product variety of G/PS and L/Q; in particular we classify the L-orbits here, and find natural explicit integral transforms between degenerate principal series of L and G.

Original languageEnglish
JournalJournal of Functional Analysis
Volume274
Issue2
Pages (from-to)573-604
Number of pages32
ISSN0022-1236
DOIs
Publication statusPublished - 15 Jan 2018

    Research areas

  • Degenerate principal series representation, Double flag variety, Hermitian symmetric space, Prehomogeneous vector space

See relations at Aarhus University Citationformats

ID: 127226713